Would You Rather Have Tinnitus OR No Tinnitus but Have Blue Colored Lips and Blue Pigmented Retinas?

Discussion in 'Support' started by JasonP, May 3, 2016.

tinnitus forum
    1. JasonP

      JasonP Member

      Tinnitus Since:
      I am asking because some people here have taken the epilepsy medication Potiga (Trobalt) for tinnitus (helped some people a lot - either reducing it greatly or eliminating it, but not others) however, it seems some (not all) of the people who took it for epilepsy for a long time had their retinas pigmented, the skin under the nails turn blue, and the lips turn blue. The FDA says that changes in pigment of the retina have the potential for serious eye disease and loss of vision. It looks like not everyone gets all these side effects though, but if it helped your tinnitus a great deal, would you take it? This survey though is about a hypothetical situation in which it does help but has these side effects.

      *The Potiga information about it helping (or not helping) people with tinnitus was gathered from the tinnitus talk survey.

      *Source for blue pigmentation:

    2. Alue

      Alue Member

      Tinnitus Since:
      Cause of Tinnitus:
      Acoustic Trauma
      I'd take the blue pigmentation, I truly don't give a shit how I look anymore; but the loss of vision, no thanks. I would not want to damage another one of my senses.
      • Agree Agree x 3

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.